MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Throughout the case, the trajectory remained posterior but approached near-coaxial alignment prior to deployment.Patient's saddle-shaped, non-planar annulus and a deep commissure anatomy presented significant constraints.Leaflet capture was confirmed on each anchor during the anchor spin, and leaflet pinning was not observed at any point in the procedure.The anchors were positioned at the hinge points of the annulus prior to final valve release.The valve expanded evenly and as expected during both ventricular and atrial expansion phases.However, following deployment, the posterior-lateral side of the valve dropped ventricularly.Due to canting, the valve did not achieve a complete seal, and as com paravalvular leak (pvl) was observed via color doppler flow.Volume optimization was appropriately managed on the day of the procedure.As per medical opinion, the perceived root cause of the event was anatomical.A snare was used to reposition and elevate the posterior-lateral side of the valve.There was no patient injury associated with this event, and the patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.The complaint for valve deployed too ventricular was confirmed with objective evidence via imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests a combination of patient factors, procedural factors, and image quality all contributed to the reported event.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2 and h11.Additional information stated that per internal imaging review, a potential root cause identified is procedure related: suboptimal position and trajectory, lack of leaflet capture and anatomical factors.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23789809
Report Number2015691-2025-09977
Device Sequence Number10470035
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)270414(11)250414
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/22/2026
02/19/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date02/10/2026
02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexMale